On elliptic analogue of the Hardy sums
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 1-10
Printed January 1, 2009
Yilmaz Simsek, Daeyeoul Kim, and Ja Kyung Koo
University of Akdeniz, National Institute for Mathematical Science, and Korea Advanced Institute of Science and Technology
Abstract : Main purpose of this paper is to define an elliptic analogue of the Hardy sums. Some results, which are related to elliptic analogue of the Hardy sums, are given.
Keywords : Dedekind sums, Hardy sums, Eisenstein series, theta functions, Weierstrass $\wp $-function, Jacobi form
MSC numbers : 11F20, 11M36, 14K25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd